Wednesday, November 4, 2009

Heart Palpitations More Condition_symptoms Could An Electric Shock Have Caused Me To Get Heart Palpitations For The Following Two Years?

Could an electric shock have caused me to get heart palpitations for the following two years? - heart palpitations more condition_symptoms

I am 16 years old, and I often have heart palpitations and heart palpitations. Is this due to the fact that two years ago, I received an electric shock from a 240-volt circuit and not see a doctor?

4 comments:

  1. for the next 2 years .... coming up?
    You mean the last 2 years?

    ReplyDelete
  2. I'm sure you probably had a doctor for anything in the last 2 years and only after you had hoped for. If you have never, after the shock is not the smartest was evaluated. When you visit a doctor to take your blood pressure and listen to your heart and lungs. This standard procedure is that it is not wise to fear at all that you could be in trouble or something and not tell anyone. At 14, I know what happened. If you have any problems, then you really have to go to the doctor tell all. You can not help you if you do not. If you talk to the doctor without a parent then it is also possible. Tell them to remain confidential unless it is something that is extremely unfair.

    ReplyDelete
  3. Wikipedia has a definition of palpitations as follows:
    A palpitation is an abnormal perception of the heartbeat, if it is too slow, too fast, irregular, or your usual rate.
    But as a 48 year old man was repeatedly electrocuted, that the reason for my heart beat, especially in 240 volt and 480 incidents, beyond which the special effects, palpitation not a problem for me.
    Wikipedia will also say that the beating may have a variety of reasons, you must consult a doctor if you are bothered palpitations. Power should always be handled by trained staff, please stay away from live circuits

    ReplyDelete
  4. Chris: An Atheist With A Plan!November 7, 2009 at 6:52 AM

    Electricity has the power to start and stop the heart. There is a possibility that the effects could be temporarily removed their hearts. I wish to confirm a cardiologist in order to be seen.

    ReplyDelete